# SDR DALA2016031902093

- Difficulty date: March 16, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTERSINK AT FUEL ACCES PLATE NR 1367C. CORROSION ON COUNTERSKIN WAS REMOVED AND MEASURE 3 HOLES ADJACENT WERE FOUND WITH .545", .542", .540".  THEREFORE IT IS OUT LIMITS FUEL ACCESS DOOR 1369C WAS REPLACED IAW IPC 57-30-00 AND SRM 51-22-2A.
